persephonelawson Posted December 10, 2011 Share Posted December 10, 2011 Hi ALL, I was on lamictal monotherapy for bpII, kept having issues with impulsive behavior/ agressiveness/ ocd like symptoms. Lamictal got raised, pdoc is a big fan of monotherapy but decided to add another stabilizer and chose topamax cause of its supposed calming effects. It did take care of the aggressiveness and the mixed states (most of it) Well, I got into a horrible depressive episode in which I am currently in, with suicidal ideation. 150mg of Wellbutrin was added to the mix. The thing is - and this has happened before (when I took wellbutrin or any other AD), right after taking it, for about 4 hours I get really hyper and it keeps getting worse for the next week and goes on. Is that just psychological or Wellbutrin can induce hypomania even though one is on two mood stabilizers ? Thanks for your input. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.